| Catalog Number |
21-2961-24 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that when the clamp was opened and the operator of the device tried to flow the chemical solution, the solution did not flow.There was no disinfection or sterilization, and no infectious disease occurred.There were no patient harms or adverse events reported as a result of the event.
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2025-04670-00 for details pertinent to this event.